Alert archive / North Dakota / Frost Advisories in 2012
Frost Advisory 1, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at Apr 25, 2012, 3:43 PM CDT for 10 counties in North Dakota. It took effect at Apr 26, 2012, 1:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2012, 3:43 PM CDT (20:43 UTC)
- In effect from
- Apr 26, 2012, 1:00 AM CDT
- Expired
- Apr 26, 2012, 10:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
Counties Burke County, ND, Dickey County, ND, Divide County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Mountrail County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 88 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1993 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
783 WWUS73 KBIS 252043 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 343 PM CDT WED APR 25 2012 ...FROST AND FREEZING TEMPERATURES NORTH AND EAST TONIGHT THEN INCREASING WINDS ACROSS THE SOUTHWEST THURSDAY AFTERNOON AND EVENING... .COLD HIGH PRESSURE ACROSS SOUTHERN CANADA WILL MOVE INTO NORTHEAST NORTH DAKOTA TONIGHT BRINGING A HARD FREEZE TO THE NORTH CENTRAL...WITH TEMPERATURES AS LOW AS THE UPPER 20S AT PLACES LIKE MOHALL...MINOT...VELVA BOTTINEAU AND RUGBY. AREAS OF FROST WITH TEMPERATURES IN THE LOW TO MIDDLE 30S ARE EXPECTED ACROSS MUCH OF NORTHERN AND EASTERN NORTH DAKOTA AS WELL...AT PLACES LIKE CROSBY...STANLEY...BOWBELLS...WASHBURN...STEELE... JAMESTOWN...SOUTH TO EDGELEY AND OAKES. NEW TENDER PLANTS WILL NEED TO BE PROTECTED TONIGHT IN THESE PLACES ALSO. ON THURSDAY...DEVELOPING LOW PRESSURE ACROSS MONTANA AND WYOMING WILL BRING GUSTY WINDS TO SOUTHWEST AND WEST CENTRAL NORTH DAKOTA. WINDS OF 30 TO 45 MPH ARE EXPECTED AT PLACES LIKE BOWMAN... DICKINSON...MOTT...WATFORD CITY AND KILLDEER. TRAVELERS... ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...AND THOSE WORKING ON ROOFTOPS OR TOWERS...SHOULD BE ESPECIALLY CAREFUL. NDZ003>005-011>013-260445- /O.NEW.KBIS.FZ.W.0001.120426T0600Z-120426T1500Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY 343 PM CDT WED APR 25 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY. * TEMPERATURE...FALLING TO 28 TO 32 TONIGHT. * IMPACTS...TENDER PLANTS WILL FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ001-002-010-021>023-025-036-037-048-051-260445- /O.NEW.KBIS.FR.Y.0001.120426T0600Z-120426T1500Z/ DIVIDE-BURKE-MOUNTRAIL-MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LA MOURE-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...NEW TOWN... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN... EDGELEY...OAKES 343 PM CDT WED APR 25 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY. * TEMPERATURE...OVERNIGHT TEMPERATURES FALLING TO 32 TO 36. * IMPACTS...FROST POSSIBLE. SENSITIVE PLANTS MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ NDZ017-018-031>033-040-041-043-044-260445- /O.NEW.KBIS.WI.Y.0023.120426T1600Z-120427T0200Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 343 PM CDT WED APR 25 2012 /243 PM MDT WED APR 25 2012/ ...WIND ADVISORY IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/ THURSDAY. * TIMING...10 AM MDT THURSDAY THROUGH8 PM MDT THURSDAY EVENING. * WINDS...SOUTHEAST 30 TO 45 MPH. * IMPACTS...TRAVELERS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES AND THOSE WORKING ON ROOFTOPS OR TOWERS SHOULD BE ESPECIALLY CAREFUL. THE STRONG WINDS WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAA
3 follow-up statements
927 WWUS73 KBIS 252340 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 640 PM CDT WED APR 25 2012 ...FROST AND FREEZING TEMPERATURES ACROSS NORTHERN NORTH DAKOTA AND INTO THE JAMES RIVER VALLEY TONIGHT...STRONG WINDS ACROSS THE SOUTHWEST THURSDAY AFTERNOON AND EVENING... .COLD HIGH PRESSURE ACROSS SOUTHERN CANADA WILL MOVE INTO NORTHEAST NORTH DAKOTA TONIGHT. TEMPERATURES AS LOW AS THE UPPER 20S ARE EXPECTED FOR PLACES LIKE MOHALL...MINOT...VELVA...BOTTINEAU AND RUGBY. FROST WITH TEMPERATURES IN THE LOW TO MIDDLE 30S ARE EXPECTED FOR LOCATIONS SUCH AS CROSBY...STANLEY...BOWBELLS ...WASHBURN...STEELE...JAMESTOWN...SOUTH TO EDGELEY AND OAKES TONIGHT. NEW...TENDER PLANTS WILL NEED TO BE PROTECTED TONIGHT. ON THURSDAY...DEVELOPING LOW PRESSURE ACROSS MONTANA AND WYOMING WILL BRING GUSTY WINDS TO MUCH OF WESTERN NORTH DAKOTA SOUTH OF HIGHWAY 2. WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED AT PLACES LIKE BOWMAN... DICKINSON...MOTT...WATFORD CITY AND KILLDEER. THOSE IN HIGH PROFILE VEHICLES...AND THOSE WORKING ON ROOFTOPS OR TOWERS SHOULD BE ESPECIALLY CAREFUL. NDZ003>005-011>013-260745- /O.CON.KBIS.FZ.W.0001.120426T0600Z-120426T1500Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY 640 PM CDT WED APR 25 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... * TEMPERATURE...FALLING TO 28 TO 32 TONIGHT. * IMPACTS...TENDER PLANTS WILL FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ001-002-010-021>023-025-036-037-048-051-260745- /O.CON.KBIS.FR.Y.0001.120426T0600Z-120426T1500Z/ DIVIDE-BURKE-MOUNTRAIL-MCLEAN-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LA MOURE-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...NEW TOWN... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN... EDGELEY...OAKES 640 PM CDT WED APR 25 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... * TEMPERATURE...OVERNIGHT TEMPERATURES FALLING TO 32 TO 36. * IMPACTS...FROST POSSIBLE. SENSITIVE PLANTS MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ NDZ017-018-031>033-040-041-043-044-260745- /O.CON.KBIS.WI.Y.0023.120426T1600Z-120427T0200Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 640 PM CDT WED APR 25 2012 /540 PM MDT WED APR 25 2012/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/ THURSDAY... * WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED ACROSS MUCH OF WESTERN NORTH DAKOTA LATE THURSDAY MORNING THROUGH THE EVENING. * THOSE IN HIGH PROFILE VEHICLES AND THOSE WORKING ON ROOFTOPS OR TOWERS SHOULD BE ESPECIALLY CAREFUL. THE STRONG WINDS WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
746 WWUS73 KBIS 260247 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 947 PM CDT WED APR 25 2012 ...FROST AND FREEZING TEMPERATURES ACROSS NORTHERN NORTH DAKOTA AND INTO THE JAMES RIVER VALLEY TONIGHT...STRONG WINDS ACROSS THE SOUTHWEST THURSDAY AFTERNOON AND EVENING... .COLD HIGH PRESSURE ACROSS SOUTHERN CANADA WILL MOVE INTO NORTHEAST NORTH DAKOTA TONIGHT. TEMPERATURES AS LOW AS THE UPPER 20S ARE EXPECTED FOR PLACES LIKE MOHALL...MINOT...VELVA... BOTTINEAU...CARRINGTON AND RUGBY. FROST WITH TEMPERATURES IN THE LOW TO MIDDLE 30S ARE EXPECTED FOR LOCATIONS SUCH AS CROSBY...STANLEY... BOWBELLS ...WASHBURN...STEELE...JAMESTOWN...SOUTH TO EDGELEY AND OAKES TONIGHT. NEW...TENDER PLANTS WILL NEED TO BE PROTECTED TONIGHT. ON THURSDAY...DEVELOPING LOW PRESSURE ACROSS MONTANA AND WYOMING WILL BRING GUSTY WINDS TO MUCH OF WESTERN NORTH DAKOTA SOUTH OF HIGHWAY 2. WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED AT PLACES LIKE BOWMAN... DICKINSON...MOTT...WATFORD CITY AND KILLDEER. THOSE IN HIGH PROFILE VEHICLES...AND THOSE WORKING ON ROOFTOPS OR TOWERS SHOULD BE ESPECIALLY CAREFUL. NDZ023-025-261100- /O.UPG.KBIS.FR.Y.0001.120426T0600Z-120426T1500Z/ /O.EXA.KBIS.FZ.W.0001.120426T0600Z-120426T1500Z/ WELLS-FOSTER- INCLUDING THE CITIES OF...HARVEY...CARRINGTON 947 PM CDT WED APR 25 2012 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * OVERNIGHT TEMPERATURES NEAR 30 DEGREES ARE EXPECTED. * FROST AND FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ003>005-011>013-261100- /O.CON.KBIS.FZ.W.0001.120426T0600Z-120426T1500Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY 947 PM CDT WED APR 25 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... * OVERNIGHT TEMPERATURES OF 28 TO 32 DEGREES ARE EXPECTED. * FROST AND FREEZING TEMPERATURES MAY DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NDZ001-002-010-021-022-036-037-048-051-261100- /O.CON.KBIS.FR.Y.0001.120426T0600Z-120426T1500Z/ DIVIDE-BURKE-MOUNTRAIL-MCLEAN-SHERIDAN-KIDDER-STUTSMAN-LA MOURE- DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...NEW TOWN... GARRISON...MCCLUSKY...STEELE...JAMESTOWN...EDGELEY...OAKES 947 PM CDT WED APR 25 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY... * OVERNIGHT TEMPERATURES OF 32 TO 36 DEGREES ARE EXPECTED. * FROST MAY DAMAGE SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ NDZ017-018-031>033-040-041-043-044-261100- /O.CON.KBIS.WI.Y.0023.120426T1600Z-120427T0200Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 947 PM CDT WED APR 25 2012 /847 PM MDT WED APR 25 2012/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 9 PM CDT /8 PM MDT/ THURSDAY... * WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED ACROSS MUCH OF WESTERN NORTH DAKOTA LATE THURSDAY MORNING THROUGH THE EVENING. * THOSE IN HIGH PROFILE VEHICLES AND THOSE WORKING ON ROOFTOPS OR TOWERS SHOULD BE ESPECIALLY CAREFUL. THE STRONG WINDS WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
698 WWUS73 KBIS 261509 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1009 AM CDT THU APR 26 2012 ...STRONG WINDS ACROSS THE SOUTHWEST THURSDAY AFTERNOON AND EVENING... .DEVELOPING LOW PRESSURE ACROSS MONTANA AND WYOMING WILL BRING GUSTY WINDS TO MUCH OF WESTERN NORTH DAKOTA SOUTH OF HIGHWAY 2. WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED AT PLACES LIKE BOWMAN...DICKINSON...MOTT...WATFORD CITY AND KILLDEER. THOSE IN HIGH PROFILE VEHICLES...AND THOSE WORKING ON ROOFTOPS OR TOWERS SHOULD BE ESPECIALLY CAREFUL. NDZ003>005-011>013-023-025-261615- /O.EXP.KBIS.FZ.W.0001.000000T0000Z-120426T1500Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-WELLS-FOSTER- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...HARVEY...CARRINGTON 1009 AM CDT THU APR 26 2012 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING HAS ENDED. $$ NDZ001-262315- /O.EXP.KBIS.FR.Y.0001.000000T0000Z-120426T1500Z/ /O.EXB.KBIS.WI.Y.0023.120426T1600Z-120427T0600Z/ DIVIDE- INCLUDING THE CITY OF...CROSBY 1009 AM CDT THU APR 26 2012 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY... ...FROST ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED ACROSS MUCH OF WESTERN NORTH DAKOTA LATE THURSDAY MORNING THROUGH THE EVENING. * THOSE IN HIGH PROFILE VEHICLES AND THOSE WORKING ON ROOFTOPS OR TOWERS SHOULD BE ESPECIALLY CAREFUL. THE STRONG WINDS WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ002-010-021-022-036-037-048-051-261615- /O.EXP.KBIS.FR.Y.0001.000000T0000Z-120426T1500Z/ BURKE-MOUNTRAIL-MCLEAN-SHERIDAN-KIDDER-STUTSMAN-LA MOURE-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...NEW TOWN...GARRISON... MCCLUSKY...STEELE...JAMESTOWN...EDGELEY...OAKES 1009 AM CDT THU APR 26 2012 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY HAS ENDED. $$ NDZ009-262315- /O.EXB.KBIS.WI.Y.0023.120426T1600Z-120427T0600Z/ WILLIAMS- INCLUDING THE CITY OF...WILLISTON 1009 AM CDT THU APR 26 2012 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT FRIDAY. * WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED ACROSS MUCH OF WESTERN NORTH DAKOTA LATE THURSDAY MORNING THROUGH THE EVENING. * THOSE IN HIGH PROFILE VEHICLES AND THOSE WORKING ON ROOFTOPS OR TOWERS SHOULD BE ESPECIALLY CAREFUL. THE STRONG WINDS WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ017-018-031>033-040-041-043-044-262315- /O.EXT.KBIS.WI.Y.0023.120426T1600Z-120427T0600Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 1009 AM CDT THU APR 26 2012 /909 AM MDT THU APR 26 2012/ ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT /MIDNIGHT MDT/ FRIDAY... * WIND GUSTS IN EXCESS OF 40 MPH ARE EXPECTED ACROSS MUCH OF WESTERN NORTH DAKOTA LATE THURSDAY MORNING THROUGH THE EVENING. * THOSE IN HIGH PROFILE VEHICLES AND THOSE WORKING ON ROOFTOPS OR TOWERS SHOULD BE ESPECIALLY CAREFUL. THE STRONG WINDS WILL BE HAZARDOUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WAA
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Apr 25, 12:35 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Apr 25, 12:35 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1235 PM CDT WED APR 25 2012 .DISCUSSION...CONSIDERABLY MORE SUNSHINE THAN EARLIER FORECAST. WILL UPDATE TO SUNNY ALL BUT NORTHERN TIER OF COUNTIES. KEPT SLIGHT CHANCE SHOWERS IN NORTH CENTRAL BUT REFINED THE AREA TO EXCLUDE THE NORTHWEST. WITH SUNSHINE...RAISED HIGH TEMPERATURES 1 TO 2 DEGREES OVER PREVIOUS FORECAST. && .AVIATION...FOR THE 18Z TAF ISSUANCE...EXPECT VFR CEILINGS AND VISIBILITIES FOR THE NEXT 24HR. SCATTERED SHOWERS ARE EXPECTED IN EASTERN MONTANA THIS AFTERNOON...WHICH WILL WEAKEN BUT WILL BE IN CLOSE PROXIMITY TO KDIK BETWEEN 00Z AND 03Z THURSDAY. THUS HAVE A VCSH MENTION FOR THIS TIME PERIOD. LOW VFR CEILINGS WILL DEVELOP TONIGHT ACROSS ALL AERODROMES WITH MVFR CEILINGS FORECAST AT KDIK BETWEEN 09Z AND 15Z THURSDAY. WINDS WILL VEER FROM NORTHWEST WEDNESDAY AFTERNOON TO NORTH AND NORTHEAST BY 06Z THURSDAY. FROM 09Z THROUGH 18Z THURSDAY EXPECT EASTERLY WINDS INCREASING TO BETWEEN 20KT AND 30KT. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...WAA AVIATION...KS
Hazardous weather outlook, Apr 25, 3:36 AM CDT, 12 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 336 AM CDT WED APR 25 2012 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-261100- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 336 AM CDT WED APR 25 2012 /236 AM MDT WED APR 25 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THIS MORNING AND AFTERNOON ACROSS PORTIONS OF WEST AND SOUTH CENTRAL NORTH DAKOTA. SEVERE WEATHER IS NOT EXPECTED. AREAS OF FROST WILL BE POSSIBLE ACROSS NORTHERN PORTIONS OF THE STATE TONIGHT INTO THURSDAY MORNING. THOSE WITH SENSITIVE OUTDOOR PLANTS ARE ENCOURAGED TO CHECK BACK FOR UPDATES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG SPRING STORM SYSTEM WILL BRING GUSTY WINDS AND PERIODS OF MODERATE TO HEAVY RAIN TO WEST AND PORTIONS OF CENTRAL NORTH DAKOTA THURSDAY NIGHT THROUGH SATURDAY. ACCUMULATING SNOW IS POSSIBLE FRIDAY NIGHT THROUGH SATURDAY MORNING...ESPECIALLY OVER THE HIGHER ELEVATIONS OF WESTERN NORTH DAKOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NH
In the hours before
Special weather statement, Apr 25, 3:37 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 337 PM CDT WED APR 25 2012 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-260900- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 337 PM CDT WED APR 25 2012 /237 PM MDT WED APR 25 2012/ ...LATE APRIL SNOWSTORM POSSIBLE FRIDAY NIGHT THROUGH SATURDAY... A SLOW MOVING LOW PRESSURE SYSTEM IS FORECAST TO MOVE ACROSS THE AREA THURSDAY THROUGH SATURDAY. RAIN IS FORECAST TO DEVELOP OVER WESTERN AND CENTRAL NORTH DAKOTA LATER THURSDAY AND CONTINUE THROUGH FRIDAY. BY FRIDAY NIGHT...THERE IS THE POSSIBILITY FOR COLDER AIR TO BE DRAWN INTO THE STORM. THAT COULD RESULT IN THE RAIN CHANGING TO SNOW...WHICH COULD CONTINUE THROUGH SATURDAY. SEVERAL INCHES OF WET SNOW COULD ACCUMULATE. WITH THE STORM STILL A FEW DAYS AWAY...MUCH UNCERTAINTY REMAINS REGARDING SNOW AMOUNTS AND LOCATIONS. WITH TEMPERATURES REMAINING ABOVE FREEZING...SNOW ACCUMULATIONS WOULD BE GREATER ON GRASSY AREAS COMPARED TO ROADWAYS. THERE IS ALSO A CONCERN FOR TREES AND PLANTS THAT HAVE ALREADY BUDDED OUT. PEOPLE IN WESTERN AND CENTRAL NORTH DAKOTA ARE ENCOURAGED TO CHECK FREQUENTLY FOR UPDATED FORECASTS CONCERNING THIS POTENTIAL LATE APRIL STORM. GO TO WWW.WEATHER.GOV/BIS FOR THE LATEST FORECASTS. KS
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:43 PM CDT | Freeze Warning | BIS | Bottineau, Foster, McHenry, Pierce, Renville, Rolette and 1 more | 18 hr |
| Apr 25, 3:43 PM CDT | Wind Advisory | BIS | Adams, Billings, Bowman, Divide, Dunn, Golden Valley and 5 more | 37 hr |
Nearby
Frost Advisories in North Dakota, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.